Doctor insights on:
Low Bp Dizzy Midodrine
High BP headache: How high is the bp. Severe elevation in BP can cause headache. This is a medical emergency especially when associated with blurry vision or confusion. Only mild elevation in BP should not cause headache. Note that any form of headache if severe (e.g. Migraine) will make you anxious and that will increase your blood pressure. Please consult your doctor asap. ...Read moreSee 1 more doctor answer
Abnormal blood pressure is a symptom in which a person's blood pressure is much higher or much lower than it should be for his age and body size. If either the systolic (upper number) pressure or the diastolic (lower number) pressure is not in the normal range, then the ...Read more
Got postural orthostatic tachycardia syndrome. Bp 110/59-130/85. Beta blockers make worse, midodrine too. Can i try florinef (fludrocortisone) or BP too high? :(
This could be a sign: of many different things. It is nearly impossible to determine your concerns over the internet. Seek a health care professional for evaluation of your symptoms and concerns. ...Read more
POTS&IST Verpamil180midodrine5mg head&chest presur. bp still low evenw/laying.hr45 laying,90+stand,on120Verap-tachy breaksthru-what2do?I cant function
Low bp, slow HR (40s-50s) & POTS. On meds, high fluid&salt intake. Sometimes symptomatic w.dizziness, nausea or fainting. Rollercoasters bad idea?
Yes bad idea: Roller-coaster? No. Excessive gravitational forces the last thing a person with POTS wants to experience. People with POTS have enough difficulty with 1 earth-field of gravitation force. Dysautonomia seems to be causal of POTS, wherein autonomic nerves impinged & incited by hypermobile lumbo-pelvic joints seems etiologic; IMO from several clinical observations of persons with fibromyalgia & POTS. ...Read more
Got postural orthostatic tachycardia syndrome. Bp 120/55-135/85. When i drink 500ml water heart rate a lot lower standing. Florinef (fludrocortisone) help or?
May be alternatives : There are other meds and increasing salt intake , not getting dehydrated all will help before fulrinef. ...Read more
Low bp 80's/60's for months, pulse high 100's, dizzy spells & headaches, extreme fatigue...what gives?
MD: You sound like you are having orthostatic changes. Possibly due to inadequate fluid intake. Take more fluids, See MD. ...Read more
Got dysautonomia im lightheaded laid sat or standing, BP 120/60 HR 60-70. Why am I lightheaded with normal vitals? Florinef (fludrocortisone) worse, Midodrine more LH'd
The actual B/P & HR: ...aren't as important as the CHANGE in your B/P & HR when you change positions. Both should adjust almost instantaneously with changes in your posture and then readjust throughout your waking hours to maintain good blood flow to the brain. Have you had the tests needed to determine the underlying cause? Keep in mind too that the feeling of "lightheadedness" has other causes as well. ...Read more
Got dysautonomia starting florinef (fludrocortisone), (fludrocortisone) BP 120/60. I read florinef (fludrocortisone) can cause heart left ventricular diastolic reduced efficiency?
Dysautonomia: There is no cure for dysautonomia. In many cases treatment of primary dysautonomia is symptomatic and supportive. Measures to combat orthostatic hypotension include elevation of the head of the bed, frequent small meals, a high-salt diet, and drugs such as fludrocortisone, midodrine, and ephedrine (ephedrine sulfate). Florinef could worsen heart failure but doesn't cause heart failure. ...Read more
See below: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it. ...Read more
Heart condition: This is likely a heart condition that needs to be evaluated asap. When the heart is not working efficiently or effectively, the heart may not pump as fast as it should or as strong as it should. This will limit blood flow equaling low blood pressure. This will cause less blood flow going to the brain and hence causing dizziness. ...Read more
DX: PRIMARY HTN: YOU LIKELY HAVE PRIMARY HYPERTENSION. It is a combination of genetics Environment SBP<120. DBP<80. I would discuss with your doc adjusting the regimen. COREG CAN FLARE ASTHMA. DIOVAN (valsartan) IS BETTER IN DIABETICS TO IMPROVE RENAL FLOW. You need to be GF WHOLEAPPROACH.com & focus on weight loss. ...Read moreSee 2 more doctor answers